Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Red eyes, nauseated, fever, body ache. Taken theraflu. What is going on?

On Thursday morning I woke up with red eyes, but felt great! Then came mid day and I started feeling a bit nauseous. Had dinner, went home. Around 10:30 I threw up, then again at 11. After that I fell asleep and woke up at 1:30 am with a fever . Drank some theraflu , cooled it down till maybe 6:30am I was burning up! My body felt like it was on fire, my bones ached, nausea . I felt like horrid. That continued threw out the day. Then came the night no fever anymore slept great! Woke up Saturday morning feeling amazing! But still a bit nauseous! That s was pretty much my weekend. And today my eyes were very glossy and a bit red! They ve felt heavy all day and the nausea is still there! Should I go to the doc? I don t feel horrid or have fevers but still very nauseous to the point were I throw up..
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Stephaine.olmedo,
Thanks for writing your query.

After reading your post, I would suggest that you should have following investigations done :-
1. Complete BloodCount (CBC).
2. Liver Function Test (LFT).
3. Urine examination.

You can take an antacid like Omeprazole 20 mg once a day before meals along with Domperidone 10 mg. You can take paracetamol for fever and bodyache.
You can put moxifloxacin eye drops 1 drop 3-4 times a day.

You should get youyrself clinically examined by your doctor and take any medicine under medical supervision only.

I hope this is helpful to you.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor